Construction of the fourfold cover of the Mathieu group M22

Ibrahim A.I. Suleiman, Robert A. Wilson

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We give an explicit construction for the two faithful, irreducible, 16-dimensional representations of 4: M22 over the field GF(49). Then we extend them to the 32-dimensional representation of 4·M22: over GF(7). Explicit matrices are given on page 14.

Original languageEnglish
Pages (from-to)11-14
Number of pages4
JournalExperimental Mathematics
Issue number1
Publication statusPublished - 1993
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Construction of the fourfold cover of the Mathieu group M22'. Together they form a unique fingerprint.

Cite this